Extensions of fuzzy soft sets and rings

Waheed Ahmad Khan, Abdelghani Taouti

Abstract


In this note, first we introduce the concept of extension of fuzzy soft subset (set) by utilizing its extension of mapping and re-define some operations of fuzzy soft sets based on the extension. Furthermore, we also discuss the extension of fuzzy soft set with respect to t-level soft sets of fuzzy soft sets. We explore the connection between both types of the extensions in example4.1. As an evidence we present the extension of fuzzy soft subrings and fuzzy soft ideals while considering the extension through t-level soft sets.

Full Text: PDF

Published: 2021-04-05

How to Cite this Article:

Waheed Ahmad Khan, Abdelghani Taouti, Extensions of fuzzy soft sets and rings, J. Math. Comput. Sci., 11 (2021), 2711-2726

Copyright © 2021 Waheed Ahmad Khan, Abdelghani Taouti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS